MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD ALARIS PUMP INFUSION SET; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD ALARIS PUMP INFUSION SET; INTRAVASCULAR ADMINISTRATION SET
Catalog Number 2278-0500
Medical Device Problem Code Complete Blockage (1094)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/13/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that bd alaris pump infusion set was occluded.The following information was received by the initial reporter with the following verbatim: it was reported by customer that rn spiked platelets and they would not prime past the chamber.Another rn attempted with no luck as well.Wasted 5-10mls of platelets and they had the same issue again with the same ref #.Blood tubing would not prime past the chamber, had to waste approx.10mls of platelets.
 
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Additional Manufacturer Narrative
The customer reported they could not get fluid to flow past the drip chamber, and returned one used sample of material unknown, lot unknown.The customer reported the material was 2278-0500, but the sample returned was a different material #.Upon initial visual examination, the set had no defects or abnormalities.The set was setup to infuse water by gravity, and the complaint of occlusion at the drip chamber was verified.The drip chamber appeared to have a defect where the hole into the tubing was completely covered by plastic.A device history record review was not performed as the lot number is "unknown" for this complaint.The root cause for the issue could not be determined.However, the supplier of the drip chamber component was notified of the failure for their quality records.

Brand Name
BD ALARIS PUMP INFUSION SET
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key23529097
Report Number9616066-2025-03451
Device Sequence Number9020767
Product Code FPA
UDI-Device Identifier10885403223266
UDI-Public(01)10885403223266
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
K022209
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number2278-0500
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/15/2025
Supplement Date Received by Manufacturer03/02/2026
Initial Report FDA Received Date11/11/2025
Supplement Report FDA Received Date03/03/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown